# SDR ZW0A0202002

- Difficulty date: February 8, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN MID CARGO COMPT THE AFT BOTTOM DOOR STOP BRACKET, INSIDE THE DOOR, IS CRACKED ON AFT SIDE.  REMOVED AND REPLACED CRACKED BRACKET AND REPLACED WITH NEW PER SRM 51-01, PAGE 1.
